Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonhomogeneous linear differential system with interface conditions.


Author: Robert Neff Bryan
Journal: Proc. Amer. Math. Soc. 22 (1969), 270-276
MSC: Primary 34.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0241739-3
MathSciNet review: 0241739
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff and R. E. Langer, The boundary problems and development associated with a system of ordinary linear differential equations of the first order, Proc. Amer. Acad. Arts Sci. 58 (1923), 51-128.
  • [2] R. N. Bryan, An adjoint system for a nonhomogeneous linear differential system (to appear).
  • [3] R. H. Cole, General boundary conditions for an ordinary differential system, Trans. Amer. Math. Soc. 111 (1964), 521-550. MR 0159979 (28:3193)
  • [4] R. Conti, On ordinary differential equations with interface conditions, J. Differential Equations 4 (1968), 4-11. MR 0218642 (36:1726)
  • [5] A. M. Krall, Differential operators and their adjoints under integral and multiple point boundary conditions, J. Differential Equations 4 (1968), 327-336. MR 0230968 (37:6525)
  • [6] -, Nonhomogeneous differential operators, Michigan Math. J. 12 (1965), 247-255. MR 0176143 (31:418)
  • [7] T. J. Pignani, and W. M. Whyburn, Differential systems with interface and general boundary conditions, J. of the Elisha Mitchell Scientific Soc. 72 (May 1956), 1-14. MR 0079180 (18:42e)
  • [8] F. W. Stallard, Functions of bounded variation as solutions of differential systems, Proc. Amer. Math. Soc. 13 (1962), 366-373. MR 0138835 (25:2276)
  • [9] W. M. Whyburn, Differential systems with general boundary conditions, Seminar Reports in Math, Univ. of Calif., Pub. in Math. 2 (1944), 45-61. MR 0010226 (5:265a)
  • [10] A. Zettl, Adjoint and self-adjoint boundary value problems with interface conditions, Math. Res. Center, Tech. Report No. 827, 1967. MR 0234049 (38:2368)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241739-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society